Alert archive / Texas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 101, NWS Austin/San Antonio, TX

April 23, 2023Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 23, 2023, 1:48 AM CDT for Val Verde County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2023, 1:48 AM CDT (06:48 UTC)
Expired
Apr 23, 2023, 2:30 AM CDT
In force
42 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 104 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 9:47 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 6.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2023-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2062 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2023-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2062 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1719 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted.

450 
WUUS54 KEWX 230648
SVREWX
TXC465-230730-
/O.NEW.KEWX.SV.W.0101.230423T0648Z-230423T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
148 AM CDT Sun Apr 23 2023

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Central Val Verde County in south central Texas...

* Until 230 AM CDT.

* At 148 AM CDT, a severe thunderstorm was located near Seminole
  Canyon State Park, or near Comstock, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Comstock, Amistad Acres, Seminole Canyon State Park, Box Canyon,
  Long Point, Devils Shores, Pafford Crossing, Pecos River Boat Ramp,
  Rough Canyon Recreation Area, Spur 406 Campground, Rock Quarry
  Campground, Salem Point, Devils River State Nat Area Big Satan and
  277 North Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2977 10144 2987 10091 2952 10088 2947 10112
      2947 10115 2952 10118 2953 10126 2962 10125
      2963 10126 2962 10128 2958 10128 2957 10129
      2959 10131 2965 10130 2966 10135 2965 10136
      2970 10137 2975 10142 2977 10140 2976 10143
TIME...MOT...LOC 0648Z 258DEG 27KT 2965 10127 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
2 follow-up statements
683 
WWUS54 KEWX 230709
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
209 AM CDT Sun Apr 23 2023

TXC465-230730-
/O.CON.KEWX.SV.W.0101.000000T0000Z-230423T0730Z/
Val Verde TX-
209 AM CDT Sun Apr 23 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR CENTRAL VAL VERDE COUNTY...

At 209 AM CDT, a severe thunderstorm was located near Comstock,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Comstock, Amistad Acres, Seminole Canyon State Park, Box Canyon, Long
Point, Devils Shores, Pafford Crossing, Pecos River Boat Ramp, Rough
Canyon Recreation Area, Spur 406 Campground, Rock Quarry Campground,
Salem Point and Devils River State Nat Area Big Satan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2977 10144 2984 10108 2974 10090 2952 10088
      2947 10115 2952 10118 2953 10126 2962 10125
      2963 10126 2962 10128 2958 10128 2957 10129
      2959 10131 2965 10130 2966 10134 2965 10136
      2970 10137 2975 10142 2977 10140
TIME...MOT...LOC 0709Z 258DEG 27KT 2968 10109 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
442 
WWUS54 KEWX 230726
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
226 AM CDT Sun Apr 23 2023

TXC465-230736-
/O.EXP.KEWX.SV.W.0101.000000T0000Z-230423T0730Z/
Val Verde TX-
226 AM CDT Sun Apr 23 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VAL VERDE COUNTY WILL
EXPIRE AT 230 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

LAT...LON 2977 10144 2984 10108 2974 10090 2952 10088
      2947 10115 2952 10118 2953 10126 2962 10125
      2963 10126 2962 10128 2958 10128 2957 10129
      2959 10131 2965 10130 2966 10134 2965 10136
      2970 10137 2975 10142 2977 10140
TIME...MOT...LOC 0726Z 258DEG 27KT 2970 10096 

$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 12:27 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Apr 23, 12:27 AM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1227 AM CDT Sun Apr 23 2023

...New AVIATION (06Z TAFS)...

.SHORT TERM...
(Tonight through Sunday night)
Issued at 203 PM CDT Sat Apr 22 2023

At 1 PM a surface low was located between San Angelo and Midland,
with a dryline extending south to just west of Val Verde County, and
a cold front extended back into the Permian Basin, and stationary
front extending east through North Texas. Southeast low level flow
across South Central Texas has allowed moisture to work back into
the region, especially the western half of the CWA where models
indicate precipitable water values increasing this afternoon and
evening to around 1.25-1.5".

The aforementioned cold front and stationary front are progged to
drop south into Central Texas and the Trans Pecos late this
afternoon. CAMs indicate convective initiation to take place between
3-5PM. See latest MCD from the SPC on this. Convective initiation is
also likely to take place late during this time across the higher
terrain of Mexico. There is some spread in the guidance on the
convective evolution south and east into the area this evening. In
general we expect the storms to the north to likely build into a
scattered or broken line of storms southwest through the Hill
Country and Edwards Plateau, into a broader area of low level
convergence and the higher instability pool axis. The guidance east
of I-35 is indicating convective inhibition setting in which may be
too much to overcome. The steering flow could also allow isolated,
discrete supercells over Mexico to possibly work east across the
border into Val Verde, Kinney, and Maverick counties this evening.
Confidence in storms impacting the I-35 corridor are lower, but it
does appear there is a good chance after midnight for storms to work
into the San Antonio metro area. We are less confident in the Austin
metro area.

Environmental conditions support initially discreet severe storms
moving into the far northern Hill Country and Rio Grande Plains,
with very large hail possible, in addition to damaging wind gusts.
An isolated tornado threat will also be in place across the Hill
Country. As we head into the late evening and overnight hours
confidence decreases in convective mode and coverage, with the cold
front possibly undercutting some storms and the aforementioned
higher convective inhibition to the east in place.

In addition to the severe risk, some pockets of locally heavy
rainfall are possible. HREF probability matched mean is indicating
some around 1/2" to 1 1/2" of rainfall through the Hill Country and
into northern Bexar County. Max HREF values are indicating 2-4",
which may be a rough approximation for isolated pockets to expect.
Any heavy pockets like this have the capability of producing
localized flash flooding, especially if they occur over areas that
received heavy rainfall Thursday night.

Some of the CAMs and also the 12Z NAM delay the front over the Rio
Grande Plains through daybreak, and that scenario could lead to more
severe storm potential in the late morning hours and perhaps even a
brief tornado threat. Depending on the amount of stabilization the
overnight storms generate, we should see a good to great chance of
continued measurable precipitation over a good portion of the
forecast area Sunday. Should a stronger cool pool due to robust
overnight convection develop, the threat for morning severe weather
potential and overall amounts could be reduced, with just some
overrunning showers and isolated weak thunderstorms. One thing seems
to be trending with consistency and that is for a cooler high
temperature day for Sunday what looks to be another over-achieving
cold front. Even with a compromised environment for strong elevated
storms, the presence of the cooler air could work out to allow for a
more favorable condition for small hail to reach the ground before
melting. However, convective wind gusts will be limited by the mixing
of post-frontal winds by late morning Sunday should the stronger
cool pool scenario play out.

Wave after wave of weak shortwave activity continues over the
frontal inversion through Sunday night, and more rounds of measurable
rain is forecast through at least Sunday evening.

&&

.LONG TERM...
(Monday through Saturday)
Issued at 203 PM CDT Sat Apr 22 2023

With persistent waves of weak upper disturbances rolling over the
strong frontal inversion for Monday, there remains little opportunity
for temperatures to recover much behind the front. The front could
erode to being shallow over western counties a steady NE wind should
continue over eastern counties through much of the day. The
overrunning rain and storm activity should thus remain fairly weak
and the QPF potential should remain low. Monday night into Tuesday
should open up the onshore flow and recovering PWat values, but
persistent cloudy skies will limit convective temps and should keep
the convective environment fairly weak. Should the Tuesday low
amplitude shortwave trend to increase in amplitude, then return flow
could be stronger and lead to a better chance for marginally severe
storms. The better mid-week chance for strong storms and heavy rain
is Wednesday with the arrival of yet another cold front that
generates good QPF in the 12Z deterministic models Wednesday night.
With few opportunities to dry out, the run-off potential should be
cumulatively escalating this week. Thus there could be a potential
for the issuance of the first Flash Flood Watch product since August
of last year. After the Thursday cold front, the pattern amplifies to
generate a blocking upper ridge over the western CONUS. Thus
confidence is moderate on the area seeing more stable weather for
Friday into next weekend.

&&

.AVIATION...
(06Z TAFS)
Issued at 1218 AM CDT Sun Apr 23 2023

An active 24-30 hours is expected as a complex of thunderstorms is
expected to develop overnight over the Edwards Plateau and western
Hill Country and slide south and eastward, mainly impacting DRT, SAT,
and SSF. There may be some VCTS at AUS, but the bulk of the heavier
stuff is expected to be further south. Winds will mainly turn NNE
after a cold front moves through over the next few hours, with breezy
conditions at times. MVFR ceilings will be most likely, followed by
IFR ceilings around sunrise at SAT and SSF. I have opted to use
TEMPOs for TSRA and VRB winds that could become erratic with any
storms that move through. Visibilities may quickly drop to 2-3 miles
as well within storms. Showers and storms should wrap up by midday
for most, but will keep the mention of lingering VCSH at all sites
through at least 21-22Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              61  51  69  58 /  50  30  20  30
Austin Bergstrom Intl Airport  60  51  67  57 /  50  30  20  30
New Braunfels Muni Airport     63  52  70  59 /  50  30  20  30
Burnet Muni Airport            58  48  65  56 /  50  30  30  40
Del Rio Intl Airport           67  57  69  62 /  70  20  20  30
Georgetown Muni Airport        58  49  66  56 /  50  20  20  40
Hondo Muni Airport             62  53  66  59 /  70  30  30  40
San Marcos Muni Airport        60  51  68  58 /  50  30  20  30
La Grange - Fayette Regional   64  52  70  60 /  50  30  10  30
San Antonio Intl Airport       62  53  67  59 /  60  30  30  40
Stinson Muni Airport           63  54  68  60 /  70  30  30  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...29
Long-Term...Gale
Aviation...MMM
Hazardous weather outlook, Apr 22, 3:31 PM CDT, 10 hours 17 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
331 PM CDT Sat Apr 22 2023

TXZ171>173-183>194-202>209-217>225-228-232045-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
331 PM CDT Sat Apr 22 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

Scattered storms are possible tonight across the Hill Country,
southern Edwards Plateau, Rio Grande, and portions of the I-35
corridor. Some storms could become severe, with large hail and
damaging wind gusts the main threat. An isolated tornado or two is
possible over the Hill Country,

In addition, isolated pockets of heavy rainfall could lead to
localized flash flooding, especially if any heavy rain were to
occur over areas that received heavy rainfall this past Thursday
night.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A few additional strong to severe storms are possible Sunday
afternoon and evening across much of the area, with large hail and
damaging wind gusts the main hazards.

Additional strong to severe storms may be possible both Tuesday
and Wednesday of this upcoming week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Apr 22, 11:28 PM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1128 PM CDT Sat Apr 22 2023

TXZ189>191-206-230515-
Comal TX-Blanco TX-Hays TX-Kendall TX-
1128 PM CDT Sat Apr 22 2023

...A strong thunderstorm will impact portions of west central Hays,
southwestern Blanco, northeastern Kendall and northeastern Comal
Counties through 1215 AM CDT...

At 1127 PM CDT, Doppler radar was tracking a strong thunderstorm near
Twin Sisters, or near Blanco, moving southeast at 25 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wimberley, Blanco, Canyon Lake Dam, Canyon Lake, Kendalia, Spring
Branch, Twin Sisters, Fischer and Startzville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

&&

LAT...LON 3002 9859 3011 9847 2994 9808 2977 9828
TIME...MOT...LOC 0427Z 302DEG 22KT 3001 9846

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

GALE
Special weather statement, Apr 23, 12:07 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1207 AM CDT Sun Apr 23 2023

TXZ184-186-230545-
Kerr TX-Edwards TX-
1207 AM CDT Sun Apr 23 2023

...A strong thunderstorm will impact portions of northwestern Kerr
and northeastern Edwards Counties through 1245 AM CDT...

At 1207 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Telegraph, or 20 miles south of Junction, moving
east at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern Kerr
and northeastern Edwards Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

&&

LAT...LON 3017 9952 3007 9969 3008 9973 3019 9990
      3027 9985
TIME...MOT...LOC 0507Z 292DEG 15KT 3020 9980

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

GALE
Local storm report, Apr 23, 12:14 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1214 AM CDT SUN APR 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     HAIL             9 ESE DOSS              30.41N 98.99W
04/22/2023  E2.00 INCH       GILLESPIE          TX   PUBLIC

            IN ADDITION TO THE LARGE HAIL, A DECENT
            AMOUNT OF TREE DAMAGE IN THE AREA AS WELL
            FROM POSSIBLE WIND DRIVEN HAIL.

&&

MB
Local storm report, Apr 23, 12:17 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1217 AM CDT SUN APR 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     FUNNEL CLOUD     2 W FREDERICKSBURG      30.27N 98.90W
04/22/2023                   GILLESPIE          TX   BROADCAST MEDIA

            SHORT-LIVED FUNNEL CLOUD REPORTED IN WEST
            SIDE OF FREDERICKSBURG. TIME ESTIMATED VIA
            RADAR.

&&

MB
Local storm report, Apr 23, 12:24 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1224 AM CDT SUN APR 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     FUNNEL CLOUD     4 W FREDERICKSBURG      30.28N 98.94W
04/22/2023                   GILLESPIE          TX   BROADCAST MEDIA

            CORRECTS PREVIOUS FUNNEL CLOUD REPORT FROM 2
            W FREDERICKSBURG. SHORT-LIVED FUNNEL CLOUD
            REPORTED IN WEST SIDE OF FREDERICKSBURG.
            TIME ESTIMATED VIA RADAR.

&&

MB
Special weather statement, Apr 23, 1:36 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
136 AM CDT Sun Apr 23 2023

TXZ183-230715-
Val Verde TX-
136 AM CDT Sun Apr 23 2023

...A strong thunderstorm will impact portions of southeastern Val
Verde County through 215 AM CDT...

At 136 AM CDT, Doppler radar was tracking a strong thunderstorm over
Amistad Village, or 12 miles northwest of Del Rio, moving east at 20
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Del Rio, Lake View, Amistad Village, Black Brush Point, Amistad
Acres, Box Canyon, Diablo East, Governors Landing, Long Point,
Cienegas Terrace, Devils Shores, 277 South Boat Ramp, San Pedro
Canyon, 277 North Campground, Rough Canyon Recreation Area, Spur 406
Campground, Rock Quarry Campground, Salem Point and Lake Ridge Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

&&

LAT...LON 2965 10093 2944 10076 2936 10098 2937 10101
      2939 10102 2944 10106 2946 10106 2947 10109
      2947 10111 2948 10113 2947 10115 2952 10117
      2952 10123
TIME...MOT...LOC 0636Z 253DEG 17KT 2946 10106

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:26 PM CDTSpecial Weather StatementEWXBurnet49 min
Apr 22, 8:08 PM CDTSpecial Weather StatementEWXLlano52 min
Apr 22, 8:32 PM CDTSevere Thunderstorm WarningEWXLlano24 min
Apr 22, 9:03 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano57 min
Apr 22, 9:58 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXGillespie62 min
Apr 22, 10:20 PM CDTSevere Thunderstorm WarningEWXKerr55 min
Apr 22, 10:47 PM CDTSpecial Weather StatementEWXKendall43 min
Apr 22, 11:17 PM CDTSpecial Weather StatementEWXGillespie43 min
Apr 22, 11:24 PM CDTSevere Thunderstorm WarningEWXGillespie35 min
Apr 22, 11:28 PM CDTSpecial Weather StatementEWXComal47 min
Apr 23, 12:07 AM CDTSpecial Weather StatementEWXKimble38 min
Apr 23, 12:20 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr24 min
Apr 23, 1:36 AM CDTSpecial Weather StatementEWXVal Verde39 min
Apr 23, 2:18 AM CDTSpecial Weather StatementEWXKinney42 min
Apr 23, 2:26 AM CDTSpecial Weather StatementEWXVal Verde49 min
Apr 23, 2:32 AM CDTSevere Thunderstorm WarningEWXKinney43 min
Apr 23, 2:39 AM CDTAreal Flood AdvisoryEWXKinney3 hr
Apr 23, 2:52 AM CDTSpecial Weather StatementEWXEdwards38 min
Apr 23, 2:57 AM CDTSpecial Weather StatementEWXReal48 min
Apr 23, 3:02 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde43 min
Apr 23, 3:03 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
Apr 23, 3:08 AM CDTSpecial Weather StatementEWXBandera52 min
Apr 23, 3:16 AM CDTSevere Thunderstorm WarningEWXEdwards25 min
Apr 23, 3:27 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde48 min
Apr 23, 3:37 AM CDTSpecial Weather StatementEWXMedina38 min
Apr 23, 3:51 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick39 min
Apr 23, 4:11 AM CDTSevere Thunderstorm WarningEWXKinney, Uvalde49 min
Apr 23, 4:26 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick49 min
Apr 23, 4:30 AM CDTAreal Flood AdvisoryEWXReal109 min
Apr 23, 5:07 AM CDTSpecial Weather StatementEWXMaverick38 min
Apr 23, 5:15 AM CDTSpecial Weather StatementEWXMedina45 min
Apr 23, 5:30 AM CDTSevere Thunderstorm WarningEWXMaverick45 min
Apr 23, 5:44 AM CDTAreal Flood AdvisoryEWXMaverick3 hr
Apr 23, 5:50 AM CDTSpecial Weather StatementEWXMedina40 min
Apr 23, 6:06 AM CDTSpecial Weather StatementEWXDeWitt39 min
Apr 23, 6:11 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Apr 23, 6:12 AM CDTSevere Thunderstorm WarningEWXMaverick48 min
Apr 23, 6:59 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick61 min
Apr 23, 7:07 AM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca44 min
Apr 23, 8:05 AM CDTSpecial Weather StatementEWXDimmit40 min
Apr 23, 8:26 AM CDTSpecial Weather StatementEWXKarnes64 min

Nearby

Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.